# SDR USAA980343

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 951
- Part time: 41,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING A CX-3 CHECK EDDY CURRENT, FOUND A .300 INCH CRACK AFT SERV DOOR LOWER HINGE CUTOUT OUTER SKIN STATION 951, STRINGER 14R.  INSTALLED FILLER .050 2024 T-3, ALSO DOUBLER .063 2024 T-3 AND TRIPLER .063 301.5 HARD S/S PER SRM 53-30-3 PAGE 121.  (M)
